Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Some very large primes of the form $ k\cdot 2\sp{m}+1$


Authors: G. V. Cormack and H. C. Williams
Journal: Math. Comp. 35 (1980), 1419-1421
MSC: Primary 10A25
DOI: https://doi.org/10.1090/S0025-5718-1980-0583519-8
Erratum: Math. Comp. 38 (1982), 335.
MathSciNet review: 583519
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Several large primes of the form $ k \cdot {2^m} + 1$ with $ 3 \leqslant k \leqslant 29$ and $ m > 1500$ are tabulated and four new factors of Fermat numbers are presented.


References [Enhancements On Off] (What's this?)

  • [1] ROBERT BAILLIE, "New primes of the form $ k \cdot 2^n + 1$," Math. Comp., v. 33, 1979, pp. 1333-1336. MR 537979 (80h:10009)
  • [2] G. B. GOSTIN, "A factor of $ {F_{17}}$," Math. Comp., v. 34, 1980, pp. 975-976. MR 572869 (81f:10010)
  • [3] DONALD E. KNUTH, The Art of Computer Programming, Vol. II, Seminumerical Algorithms, Addison-Wesley, Reading, Mass., 1969. MR 0378456 (51:14624)
  • [4] DONALD E. KNUTH, The Art of Computer Programming, Vol. III, Sorting and Searching, Addison-Wesley, Reading, Mass., 1969. MR 0378456 (51:14624)
  • [5] G. MATTHEW & H. C. WILLIAMS, "Some new primes of the form $ k \cdot {2^n} + 1$," Math. Comp., v. 31, 1977, pp. 797-798. MR 0439719 (55:12605)
  • [6] R. M. ROBINSON, "A report on primes of the form $ k\cdot{2^n} + 1$ and on factors of Fermat numbers," Proc. Amer. Math. Soc., v. 9, 1958, pp. 673-681. MR 0096614 (20:3097)
  • [7] A. O. L. ATKIN & N. W. RICKERT, "Some factors of Fermat numbers," Abstracts A mer. Math. Soc., v. 1, 1980, p. 211.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10A25

Retrieve articles in all journals with MSC: 10A25


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1980-0583519-8
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society